Translator Disclaimer
April 2004 Fundamental solutions of the acoustic and diffusion equations in nonhomogeneous medium
Victor P. Palamodov
Author Affiliations +
Ark. Mat. 42(1): 119-152 (April 2004). DOI: 10.1007/BF02432913

Abstract

A fundamental solution of the acoustical equation with a variable refraction coefficient is constructed. The solution satisfies the limiting absorption and radiation conditions. The optimal high frequency estimate is proved for square means of the solution. The source function for the diffusion equation is a by-product of this construction.

Funding Statement

Partially supported by a stipend of the Mathematical Scientific Research Institute at Berkeley, 2001.

Citation

Download Citation

Victor P. Palamodov. "Fundamental solutions of the acoustic and diffusion equations in nonhomogeneous medium." Ark. Mat. 42 (1) 119 - 152, April 2004. https://doi.org/10.1007/BF02432913

Information

Received: 20 November 2002; Revised: 7 March 2003; Published: April 2004
First available in Project Euclid: 31 January 2017

zbMATH: 1088.35018
MathSciNet: MR2056548
Digital Object Identifier: 10.1007/BF02432913

Rights: 2004 © Institut Mittag-Leffler

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.42 • No. 1 • April 2004
Back to Top